ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Generalised quaternion methods in conformal geometry

Lord, Eric A (1975) Generalised quaternion methods in conformal geometry. In: International Journal of Theoretical Physics, 13 (2). pp. 89-102.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (794Kb) | Request a copy
Official URL: http://www.springerlink.com/content/k037708n070121...

Abstract

A new approach to Penrose's twistor algebra is given. It is based on the use of a generalised quaternion algebra for the translation of statements in projective five-space into equivalent statements in twistor (conformal spinor) space. The formalism leads toSO(4, 2)-covariant formulations of the Pauli-Kofink and Fierz relations among Dirac bilinears, and generalisations of these relations.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Feb 2010 06:08
Last Modified: 19 Sep 2010 05:47
URI: http://eprints.iisc.ernet.in/id/eprint/23887

Actions (login required)

View Item View Item